# SDR USAA2013031100015

- Difficulty date: March 9, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 41,897 hours, 18,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2185
- Condition: Faulty
- Location: Cabin
- Part time: 38,607 hours, 21,222 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN EMERGENCY POWER SUPPLY UNIT FAULT.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT.
